MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for investigation.Investigation is pending.E1 initial reporter phone number: ext.(b)(6).
 
Event or Problem Description
The event involved a primary plumset, pe lined tubing, 107 inch where it was reported there was leakage on tubing.The event was noted during infusion of an unknown solution.There was no unprotected drug exposure to patient or healthcare provider.There was no other physical defect noted.There was patient involvement, no patient harm and no healthcare provider harm.
 
Additional Manufacturer Narrative
Received an image provided by the customer showing a pink rectangle outlining red markers on the tube portion of the set.Received one used.List #142480489, primary plumset, pe lined tubing, 107 inch; lot #13518329.The complaint of leakage on the used 142480489 primary plum set can be confirmed.The image provided by the customer shows damage found between two orange marks on the tube of the plumb set.The set was leak tested per specifications.There was a leak observed from a puncture observed between two orange markers found in the exiting flow tubing after the cassette.The probable cause of the observed leakage is due to the puncture in the tubing.The cause of the damage is unknown.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18317501
Report Number9615050-2023-00774
Device Sequence Number6115551
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)260401(10)13518329
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Catalogue Number142480489
Device Lot Number13518329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer01/16/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED SOLUTION, UNK MFR.
Patient SexUnknown